# SDR SWAA2015082143067

- Difficulty date: June 27, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SURROUND LOWER STUB FRAME ANGLE CRACKED AT BS 296, RBL 60.  REPAIRED ANGLE IAW SRM.
